TITLE

Drug-induced Erythema Multiforme-like Bullous Pemphigoid

AUTHOR(S)
Mehravaran, Mehrdad; Gyulai, Rolland; Husz, Sándor; Dobozy., Attila
PUB. DATE
May 1999
SOURCE
Acta Dermato-Venereologica;5/27/99, Vol. 79 Issue 3, p233
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Describes a case of drug-induced erythema multiform-like bullous pemphigoid (BP) in a seventy-three-year-old female. Manifestations of the blistering disease; Effect of doxycycline on BP; Identification of certain drugs complicating the disease.
ACCESSION #
5122378

 

Related Articles

  • Red faces caused by infection. Watkins, Jean // Update;10/16/2003, Vol. 67 Issue 8, p463 

    This article focuses on diagnosis and management of some local and systematic conditions that cause erythema, rash and facial lesions. Sudden onset of blisters that rupture and exude pus which dries to form golden crusts is characteristic of impetigo. Barber's rash, or sycosis barbae, is a form...

  • Penfigoide buloso con eritema figurado. Informe de un caso. Reynoso-von Drateln, Claudia; Balderrama-Vargas, Cristina; Martínez-Baumbach, Elsa Berenice; Tinoco-Ventura, Erendi; Rodríguez-Mora, Efraín // Revista Medica del IMSS;jul/ago2008, Vol. 46 Issue 4, p427 

    Bullous pemphigoid is an autoimmune dermatosis characterized by deposition of immunoglobulin G (IgG) and/or complement along basement membrane zone. The lesions of bullous pemphigoid are tense blisters on trunk and extremities, oral lesions are unusual. Figurate erythema includes some...

  • Contact irritant dermatitis from insect secretions: report of 74 cases in a military unit in Eritrea. Smadi, R. M.; Smadi, B. Y.; Ka'abneh, A. // Eastern Mediterranean Health Journal;mai/jun2009, Vol. 15 Issue 3, p757 

    The article describes several cases of an acute blistering skin reaction in a military unit serving in Eritrea. The reaction followed exposure to the secretions of a flying insect that was believed to be the cuckoo wasp. The patients experienced symptoms such as burning and erythema. The lesions...

  • Personal View. Sullivan, Caroline // British Medical Journal (Clinical Research Edition);6/14/1986, Vol. 292 Issue 6535, p1593 

    Narrates experience on having blisters on different parts of the body and eventually turned into something serious. Symptoms accompanied by the rashes; Diagnosis of erythema multiforme on the skin; Realization on the terror of hallucinations caused by the experience.

  • Penicillins.  // Reactions Weekly;12/2/2006, Issue 1130, p21 

    The article presents a case report on the adverse effect of penicillins on a 52-year-old woman who had prolonged cough. The woman developed painful oral erosions and skin lesions 5 days after she started receiving penicillins. She had tense blisters on an erythematous base. Her lesions were...

  • Heparin.  // Reactions Weekly;3/22/2008, Issue 1194/1195, p20 

    The article describes a case of heparin-induced flare-up phenomenon. It references a study by J. Treka and colleagues, published in a 2007 issue of "Allergy." A woman developed flare-up reactions with erythema, small blisters, papules, and pruritus after an intravenous challenge test with...

  • Herbal medicines.  // Reactions Weekly;8/29/2009, Issue 1267, p19 

    The article describes the two cases of patients who suffered acute irritant contact dermatitis following the treatment of Plantago major for its analgesic and wound-healing properties and covering the leaves with a cloth. A 36-year-old male patient experienced oedema, erosions, erythema, and...

  • Acutely ill and covered with lesions. Burkhart, Craig G. // Cortlandt Forum;05/25/99, Vol. 12 Issue 5, p154 

    Presents a medical case of a 14-year old male with large hemorrhagic blisters on his face, neck, trunk and extremities diagnosed with Stevens Johnson syndrome. Etiology; Blistering form of erythema multiforme; Symptomalogy; Prognosis; Sulfonamids and anticonvulsants as possible causes; Role of...

  • Case 20-2009. Avram, Mathew M.; Mai Hoang // New England Journal of Medicine;6/25/2009, Vol. 360 Issue 26, p2771 

    The article describes the case of a 79-year-old woman who was suffering from a blistering cutaneous eruption. She was admitted to the burn unit five days after the development of itching on her back and head, which also came with the onset of skin lesions on her abdomen. She reported increased...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics